# SDR UPS02439212

- Difficulty date: August 14, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D - FLOOR SUPPORT FOUND CORRODED AT STA 240 LBL 4 - LBL 5.  CORROSION REMOVED IAW 51-10-01, CORROSION BLEND OUT EXCEEDS SRM LIMIT.  FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 8.
